# SDR 01FDEA00226

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  RAN CKLIST, CK CB AND WAS NOT POPPED, ATTEMPT 2ND RETRACT AND WAS SUCCESSFUL.  PERF LG HANDLE LOCK SYS ADJUSTMENT AND TEST PER 727-200 MM 32-31-011-5.  CK OK.  NO BINDING OR STICKING NOTED DURING ACTUATION.
